# SDR FDEA201609103191

- Difficulty date: September 10, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 30,670 hours, 16,372 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Transmitter
- Condition: Out Of Adjust
- Location: Rudder Pedal
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING FLIGHT CONTROL CHECK, AT FULL THROW RIGHT RUDDER STUCK AT FULL RUDDER   POSITION.  AFTER A FEW SECONDS IT CAME BACK TO NEUTRAL AFTER A BANG AND A  GRINDING NOISE.   THE ROD CONNECTED TO THE RUDDER SENSOR BINDING, AND STICKING ON BRACKET, ON   THE CAPTAIN SIDE UNDER FLOORBOARD. RUDDER STICKING WHEN MOVED TO THE FULL  RT   POSITION SUSPECT BRACKET NEED TO BE REPOSITION OR REPLACED. FOUND LINKAGE FOR   RUDDER PEDAL POSITION TRANSMITTER BINDING WHEN RIGHT RUDDER SELECTED.   ADJUSTED  LINKAGE TO REMOVE BINDING. ADJUSTED RUDDER PEDAL POSITION TRANSMITTER IAW AMM 31-31-00-05 AND ENGINEERING REPORT 02-045. OPS CHECKED GOOD.
